On the Political Sustainability of Taxes

Andrew Schotter, Janusz A. Ordover

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)278-282
    JournalAmerican Economic Review
    Volume71
    Issue number2
    StatePublished - May 1981

    Cite this

    Schotter, A., & Ordover, J. A. (1981). On the Political Sustainability of Taxes. American Economic Review, 71(2), 278-282.

    On the Political Sustainability of Taxes. / Schotter, Andrew; Ordover, Janusz A.

    In: American Economic Review, Vol. 71, No. 2, 05.1981, p. 278-282.

    Research output: Contribution to journalArticle

    Schotter, A & Ordover, JA 1981, 'On the Political Sustainability of Taxes', American Economic Review, vol. 71, no. 2, pp. 278-282.
    Schotter A, Ordover JA. On the Political Sustainability of Taxes. American Economic Review. 1981 May;71(2):278-282.
    Schotter, Andrew ; Ordover, Janusz A. / On the Political Sustainability of Taxes. In: American Economic Review. 1981 ; Vol. 71, No. 2. pp. 278-282.
    @article{c48dc1796e1943449b26cee0826457ce,
    title = "On the Political Sustainability of Taxes",
    author = "Andrew Schotter and Ordover, {Janusz A.}",
    year = "1981",
    month = "5",
    language = "English (US)",
    volume = "71",
    pages = "278--282",
    journal = "American Economic Review",
    issn = "0002-8282",
    publisher = "American Economic Association",
    number = "2",

    }

    TY - JOUR

    T1 - On the Political Sustainability of Taxes

    AU - Schotter, Andrew

    AU - Ordover, Janusz A.

    PY - 1981/5

    Y1 - 1981/5

    M3 - Article

    VL - 71

    SP - 278

    EP - 282

    JO - American Economic Review

    JF - American Economic Review

    SN - 0002-8282

    IS - 2

    ER -